MathSciNet Relay Station
MathSciNet bibliographic data
MR595423 13D99 (32B05)
Platte, Erich Zur endlichen homologischen Dimension von Differentialmoduln. (German) Manuscripta Math. 32 (1980), no. 3-4, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement